# SDR 97FDEA00210

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 653414475
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0213 001, CRACK (C53-224-05) ON VERTICAL ANGLE  STA 850, RBL 64, WL 191.  REMOVED CRACKED VERTICAL ANGLE AT STA 850, RBL 64, WL 191 IAW FED-EX SRM 727 51-30-2.  FABRICATED VERTICAL ANGLE AND INSTALLED IAW FED-EX SRM 51-30-2.
